# SDR AALA202001239001

- Difficulty date: January 22, 2020
- Submitted: January 23, 2020
- Operation: Air carrier
- Aircraft: N758US
- Make and model: Airbus A319-112
- Aircraft serial: 1348
- Aircraft time: 49,620 hours, 32,700 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: NON NORMAL BRAKING APPLICATION BETWEEN 70 KTS AND 10 KTS ON LANDING ROLLOUT HAD INTERMITTENT GRABBING. ACCOMPLISHED BSCU #1 AND 2 BRAKE TEST, NO FAULTS DETECTED. INSPECTECTED BRAKE VISUALLY AND CYCLE BRAKES, NO DEFECTS NOTED.
